# SDR SWAA2022061516875

- Difficulty date: June 9, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL # 192K HAS MISSING PLIES ON EXTERIOR SIDE OF PANEL / [01] IDENTIFIED PANEL IAW SRM 53-40-70-0I-1 TABLE2; FIG2; ITEM 11; EFF 4914. DAMAGE TO OUTER SURFACE IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.A(6)(C).DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-1 AS GIVEN IAW SRM 53-40-70-2R-1 PARA 4.B(1) TABLE 201; 250 DEGREE PREPREG CURE.  OUTER SURFACE FLAMESPRAY COATING WILL BE APPLIED UPON COMPLETION OF REPAIR TO FIBERGLASS PLIES IAW SRM 51-70-14-2R-1 PARA 5. UPON RECEIPT OF PANEL; IT WAS NOTED THAT APPROX 75% OF OUTER SURFACE FIBERGLASS SKIN PLY MISSING. REMOVED REMAINDER OF ENTIRE DELAMINATED PLY FROM OUTER SURFACE AS WELL AS ALUMINUM FLAMESPRAY COATING IAW SRM 51-70-05-2R-1 PARA 4.A & 4.B AND SRM 51-70-14-2R-1 PARA 2.C - 2.E.;[02] VERIFIED CORRECTIVE ACTION 1  VALIDATED REPAIR PER SRM 51-70-05-2R-1;[03] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-1.;[04] FABRICATED REPAIR PLIES OUT OF BMS 8-79 ST 1581 LOT#1491918-1 AND BMS 5-129 GR5 LOT#1488462-1; INSTALLED; VACUUM BAGGED; CHECKED FOR LEAKS AND SET TO CURE USING HEATCON HOTBONDER ID:ATS532 CALIBRATION DUE DATE:06/2023 IAW SRM 51-70-05-2R-1 PAR 4C-E.
